# SDR CA120524004

- Difficulty date: May 11, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Agusta AB139
- Engine: Pwa PT6*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FLIGHT, THE ENGINE TEMPERATURE CLIMBED ABOVE 1000C. THE PILOT SHUT THE ENGINE DOWN AND LANDED SAFELY, SINGLE ENGINE. THE ENGINE WAS REPLACED AND THE HELO WAS RETURNED TO SERVICE.  NO DETAILS WERE AVAILABLE ON ENGINE CONDITION OR TROUBLESHOOTING PERFORMED.
